# SDR SIMA20191011001

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 IS CORRODED JUST AFT OF FRAME FS280.  REMOVED AND REPLACED STRINGER 27 JUST AFT OF FS280.00 IAW SRM 51-42-06 AND SRM 51-42-20.
